Soit
où
Let
where
Accepté le :
Publié le :
DOI : 10.5802/afst.1492
@article{AFST_2016_6_25_1_191_0, author = {Lehec, Joseph}, title = {Regularization in $L_1$ for the {Ornstein-Uhlenbeck} semigroup}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {191--204}, publisher = {Universit\'e Paul Sabatier, Toulouse}, volume = {Ser. 6, 25}, number = {1}, year = {2016}, doi = {10.5802/afst.1492}, mrnumber = {3485296}, zbl = {1336.60032}, language = {en}, url = {https://www.numdam.org/articles/10.5802/afst.1492/} }
TY - JOUR AU - Lehec, Joseph TI - Regularization in $L_1$ for the Ornstein-Uhlenbeck semigroup JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2016 SP - 191 EP - 204 VL - 25 IS - 1 PB - Université Paul Sabatier, Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1492/ DO - 10.5802/afst.1492 LA - en ID - AFST_2016_6_25_1_191_0 ER -
%0 Journal Article %A Lehec, Joseph %T Regularization in $L_1$ for the Ornstein-Uhlenbeck semigroup %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2016 %P 191-204 %V 25 %N 1 %I Université Paul Sabatier, Toulouse %U https://www.numdam.org/articles/10.5802/afst.1492/ %R 10.5802/afst.1492 %G en %F AFST_2016_6_25_1_191_0
Lehec, Joseph. Regularization in $L_1$ for the Ornstein-Uhlenbeck semigroup. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 1, pp. 191-204. doi : 10.5802/afst.1492. https://www.numdam.org/articles/10.5802/afst.1492/
[1] Ball (K.), Barthe (F.), Bednorz (W.), Oleszkiewicz (K.), Wolff (P.).—
[2] Eldan (R.), Lee (J.).— Regularization under diffusion and anti-concentration of temperature, arXiv:1410.3887. | DOI | MR
[3] Gross (L.).— Logarithmic Sobolev inequalities, Amer. J. Math. 97, no. 4, p. 1061-1083 (1975). | DOI | MR | Zbl
[4] Lehec (J.).— Representation formula for the entropy and functional inequalities, Ann. Inst. Henri Poincaré Probab. Stat. 49, no. 3, p. 885-899 (2013). | DOI | Numdam | MR | Zbl
[5] Liptser (R.), Shiryaev (A.).— Statistics of random processes., Vol I, general theory. 2nd edition, Stochastic Modelling and Applied Probability, Springer-Verlag, Berlin (2001). | DOI
[6] Nelson (E.).— The free Markoff field. J. Functional Analysis 12, p. 211-227 (1973). | DOI | MR | Zbl
[7] Talagrand (M.).— A conjecture on convolution operators, and a non-Dunford-Pettis operator on
- Stability of hypercontractivity, the logarithmic Sobolev inequality, and Talagrand's cost inequality, Journal of Functional Analysis, Volume 285 (2023) no. 10, p. 110121 | DOI:10.1016/j.jfa.2023.110121
- Log-Hessian and Deviation Bounds for Markov Semi-Groups, and Regularization Effect in
, Potential Analysis, Volume 58 (2023) no. 1, p. 123 | DOI:10.1007/s11118-021-09934-z - Logarithmic heat kernel estimates without curvature restrictions, The Annals of Probability, Volume 51 (2023) no. 2 | DOI:10.1214/22-aop1599
- On the maximal operator of a general Ornstein–Uhlenbeck semigroup, Mathematische Zeitschrift, Volume 301 (2022) no. 3, p. 2393 | DOI:10.1007/s00209-022-02986-w
- Log-Sobolev-type inequalities for solutions to stationary Fokker–Planck–Kolmogorov equations, Calculus of Variations and Partial Differential Equations, Volume 58 (2019) no. 5 | DOI:10.1007/s00526-019-1625-x
- Deviation Inequalities for Convex Functions Motivated by the Talagrand Conjecture, Journal of Mathematical Sciences, Volume 238 (2019) no. 4, p. 453 | DOI:10.1007/s10958-019-04249-2
- Операторы и полугруппы Орнштейна-Уленбека, Успехи математических наук, Volume 73 (2018) no. 2(440), p. 3 | DOI:10.4213/rm9812
Cité par 7 documents. Sources : Crossref